• kendra kendra
    January 22, 2009
    Can methotrexate raise hemoglobin levels?
    kendra kendra
    January 22, 2009

    Hello, can you tell me if injectable methotrexate can cause high hemoglobin levels? Thanks.

    READ MORE

FROM OUR EXPERTS

  • Amy Tudor
    Health Guide
    August 10, 2014
    Amy Tudor
    Health Guide
    August 10, 2014

    Hi there, Kendra --

     

    I know this is an old question, but I did want someone from our staff to answer you!  I hope you've long since discovered the answer to your question. I'm only a layperson, but I did some looking around on the Internet and I don't really see much about high hemoglobin and methotrexate use. There's a great deal on LOW hemoglobin levels and its use, so it obviously does have some effect on hemoglobin, so I suppose it's theoretically possible it could cause high levels, as well. I'm only a layperson though, and only a doctor or pharmacist can really answer the question accurately.

     

    If you did find out what was causing the symptoms and got treatment for it, perhaps you'd consider coming back and telling us how things turned out for you? Your experience might be invaluable to someone else suffering from the symptoms.

     

    Here are some links that might be helpful for you in any case.  Best of luck to you!

     

    Exercise Snacks Control Diabetes

    10 Super Foods That Help You Lose Weight

     

     

     

     


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.